# SDR ACE1115021

- Difficulty date: November 15, 2002
- Submitted: December 8, 2003
- Operation: Air carrier
- Aircraft: N5632C
- Make and model: Beech 1900C
- Aircraft serial: UC45
- Engine: Pwa PT6A65B
- System (JASC): 7314 · Engine Fuel Pump
- Part: Diaphragm
- Part number: RA5326
- Condition: Leaking
- Location: Fuel Pump
- Component: Pump
- Component part number: 1143890425
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPLACED THE LOW PRESSURE FUEL PUMP DUE FUEL LEAKING FROM PRESSURE RELIEF PUMP DUE FUEL LEAKING FROM PRESSURE RELIEF CRANE SB. 101SB023 CONCERNING RELIEF COVER SCREW TORQUES AND LEAKS.  POST REMOVAL TEARDOWN REVEALED A RUPTURED CONTROL DIAPHRAGM.  THE PUMP HAD BEEN IN SERVICE FOR 9 MONTHS.(K)
